Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 105, Number 1
HTML articles powered by AMS MathViewer

Finite groups with isomorphic group algebras
D. B. Coleman PDF
Trans. Amer. Math. Soc. 105 (1962), 1-8
Semigroups on a half-plane
J. G. Horne PDF
Trans. Amer. Math. Soc. 105 (1962), 9-20
Regular $\mathcal {D}$-classes in measure semigroups
H. S. Collins and R. J. Koch PDF
Trans. Amer. Math. Soc. 105 (1962), 21-31
Summability of Fourier series in $L^{p}(d\mu )$
Marvin Rosenblum PDF
Trans. Amer. Math. Soc. 105 (1962), 32-42
Some Hilbert spaces of entire functions. IV
Louis de Branges PDF
Trans. Amer. Math. Soc. 105 (1962), 43-83
On a theorem of D. Ridout in the theory of Diophantine approximations.
Aviezri S. Fraenkel PDF
Trans. Amer. Math. Soc. 105 (1962), 84-101
Fourier transforms of certain classes of integrable functions
Robert Ryan PDF
Trans. Amer. Math. Soc. 105 (1962), 102-111
On solutions of Chandrasekhar’s integral equation
I. W. Busbridge PDF
Trans. Amer. Math. Soc. 105 (1962), 112-117
A closure property of sets of vectors
Robert Steinberg PDF
Trans. Amer. Math. Soc. 105 (1962), 118-125
On extensions of $H$-spaces
James Dillon Stasheff PDF
Trans. Amer. Math. Soc. 105 (1962), 126-135
Direct and iterative methods for the solution of linear operator equations in Hilbert space
W. V. Petryshyn PDF
Trans. Amer. Math. Soc. 105 (1962), 136-175